Vol. 6, No. 4, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Basepoint-free theorems: saturation, b-divisors, and canonical bundle formula

Osamu Fujino

Vol. 6 (2012), No. 4, 797–823
Abstract

We reformulate basepoint-free theorems using notions introduced by Shokurov, such as b-divisors and saturation of linear systems. Our formulation is flexible and has some important applications. One of the main purposes of this paper is to prove a generalization of the basepoint-free theorem in Fukuda’s paper “On numerically effective log canonical divisors”.

Keywords
basepoint-free theorem, canonical bundle formula, b-divisor, saturation
Mathematical Subject Classification 2010
Primary: 14C20
Secondary: 14N30, 14E30
Milestones
Received: 30 April 2011
Revised: 18 May 2011
Accepted: 20 June 2011
Published: 25 July 2012
Authors
Osamu Fujino
Department of Mathematics, Faculty of Science
Kyoto University
Sakyo-ku Kitashirakawa
Oiwake-cho, Kyoto 606-8502
Japan